Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 80, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Aug 16, 2010, 3:57 PM MDT for Morgan County, Colorado. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2010, 3:57 PM MDT (21:57 UTC)
- Expired
- Aug 16, 2010, 4:30 PM MDT
- In force
- 33 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Morgan County, CO
The radar
The Denver radar (KFTG), 95 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 4:17 PM MDT | TORNADO | 4 N Gary, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 2:34 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 874 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
121 WFUS55 KBOU 162157 TORBOU COC087-162230- /O.NEW.KBOU.TO.W.0080.100816T2157Z-100816T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DENVER CO 357 PM MDT MON AUG 16 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN MORGAN COUNTY IN NORTHEAST COLORADO * UNTIL 430 PM MDT * AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTHEAST OF GARY...OR 17 MILES SOUTHEAST OF FORT MORGAN. THIS STORM WAS MOVING EAST AT 10 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4017 10348 4005 10348 4007 10359 4015 10360 TIME...MOT...LOC 2157Z 274DEG 12KT 4010 10354 $$ BAKER
2 follow-up statements
838 WWUS55 KBOU 162224 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 424 PM MDT MON AUG 16 2010 COC087-162230- /O.CON.KBOU.TO.W.0080.000000T0000Z-100816T2230Z/ MORGAN CO- 424 PM MDT MON AUG 16 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR SOUTHEASTERN MORGAN COUNTY... AT 417 PM MDT...A TRAINED WEATHER SPOTTER REPORTED THAT A WEAK TORNADO BRIEFLY TOUCHED DOWN IN A FIELD 2 MILES SOUTHWEST OF THE TOWN OF NINEMILE IN SOUTHEAST MORGAN COUNTY. THIS TORNADO HAS SINCE DISSIPATED. THE STORM PRODUCING THIS TORNADO WAS LOCATED 7 MILES EAST OF GARY...OR 14 MILES WEST OF AKRON. THIS STORM WAS MOVING EAST AT 15 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4017 10348 4005 10348 4007 10359 4015 10360 TIME...MOT...LOC 2219Z 274DEG 12KT 4009 10344 $$ BAKER
994 WWUS55 KBOU 162231 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 431 PM MDT MON AUG 16 2010 COC087-162240- /O.EXP.KBOU.TO.W.0080.000000T0000Z-100816T2230Z/ MORGAN CO- 431 PM MDT MON AUG 16 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN MORGAN COUNTY HAS EXPIRED... THE THUNDERSTORM IN SOUTHEAST MORGAN COUNTY THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. LAT...LON 4017 10348 4005 10348 4007 10359 4015 10360 TIME...MOT...LOC 2224Z 274DEG 12KT 4009 10342 $$ BAKER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Aug 16, 3:15 PM MDT, 42 minutes earlier.
Area forecast discussion, Aug 16, 3:15 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 315 PM MDT MON AUG 16 2010 .SHORT TERM...SHORT WAVE OVER EASTERN UTAH AND WESTERN COLORADO WILL MOVE EAST ACROSS THE STATE THIS AFTERNOON AND TONIGHT. AIRMASS IS UNSTABLE OVER EASTERN COLORADO WITH CAPES 1000-2000 J/KG. THIS COMBINED WITH THE LIFT FROM WAVE WILL PRODUCE SCATTERED TO NUMEROUS STORMS THROUGH THIS EVENING. EVEN WITH A SLIGHT CAP THE LIFT FROM THE WAVE SHOULD OVER COME IT. PLUS COOLING ALOFT WILL ERODE THE CAP. ALREADY RECEIVED A FEW FUNNEL CLOUD REPORTS ALONG A BOUNDARY THAT RUNS FROM MONUMENT TO AKRON WITH THE REPORTS NEAR DEER TRAIL. BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND EAST OF THIS LINE. LOW LEVEL SHEAR IS NOT THE GREATEST AND WOULD EXPECT ANY ADDITIONAL FUNNEL CLOUDS OR TORNADOES TO FORM ALONG BOUNDARIES THAT SET UP. MODELS INDICATING AN MCS WILL LIKELY FOR THIS EVENING OVER EASTERN COLORADO. WENT WITH 80S POPS OVER THE EASTERN ZONES WITH 40S AND 50S IN THE MOUNTAINS AND ALONG THE FRONT RANGE. WITH THE WAVE PASSING OVERHEAD STILL COULD SEE A FEW SHOWERS AND STORMS AFTER MIDNIGHT AND EVEN INTO TUESDAY MORNING OVER THE NORTHEAST CORNER. AIRMASS WILL BE SLIGHTLY UNSTABLE TUESDAY AFTERNOON WITH CAPES UP TO 500 J/KG. IT WILL BE DRIER TOMORROW WITH DEW POINTS IN THE 40S. EXPECT THE ANY SHOWERS OR STORMS THAT DUE FORM TO BE WEAK. .LONG TERM...SUBSIDENCE ON THE BACKSIDE OF THE EXITING SHORTWAVE WILL DISSIPATE SHOWERS AND THUNDERSTORMS FROM WEST TO EAST TUESDAY NIGHT AND CLEAR SKIES. A RIDGE OF HIGH PRESSURE ALOFT WILL BE MOVING EAST OVER THE STATE WEDNESDAY BRINGING A MOSTLY DRY AND WARM DAY. TEMPERATURES SHOULD REACH BACK UP INTO THE 90S OVER THE PLAINS AND IN THE UPPER 70S TO MID 80S OVER THE MOUNTAINS. DURING THE AFTERNOON...FLOW ALOFT WILL BECOME SOUTHWESTERLY AS ANOTHER SHORTWAVE TROUGH DIGS INTO THE NORTHERN GREAT BASIN. THIS WILL DRAW SUBTROPICAL MOISTURE NORTHEAST OVER THE STATE TO INCREASE THE CHANCES FOR SHOWERS AND STORMS...MAINLY OVER THE MOUNTAINS. DURING THE EVENING...HAVE KEPT IN SLIGHT CHANCE POPS AS THE SHORTWAVE TROUGH MOVES CLOSER INCREASING UPWARD QG VERTICAL MOTION. THE TROUGH AXIS SHOULD PASS OVER NORTHEASTERN COLORADO RIGHT AROUND OR JUST AFTER NOON...WITH SUBSIDENCE FOLLOWING CLOSE BEHIND. THE SCATTERED SHOWERS AND THUNDERSTORMS WILL DISSIPATE UNDER THE SUBSIDENCE THURSDAY EVENING. A VERY WEAK COOL FRONT WILL SLIDE SOUTH THURSDAY NIGHT...HOWEVER RIGHT NOW NOT CONFIDENT ENOUGH ON STRENGTH SO HAVE NOT INTRODUCED PATCHY FOG INTO THE GRIDS YET. FOR FRIDAY THROUGH THE WEEKEND...ANOTHER RIDGE BUILDS IN OVER THE SOUTHERN TIER OF THE US TO KEEP IN SEASONAL TEMPERATURES AND SLIGHTLY DECREASE MOISTURE. HOWEVER THERE SHOULD BE JUST ENOUGH MOISTURE IN TO KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. BOTH GFS AND ECMWF ARE SHOWING THE NEXT NORTHWEST PACIFIC TROUGH COMING ASHORE TO AFFECT THE STATE AS EARLY AS MONDAY. WILL INCREASE DIURNAL POPS SLIGHTLY AND COOL TEMPERATURES SLIGHTLY TO ACCOUNT FOR THIS. && .AVIATION...THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH 03Z WITH THE BEST CHANCE FOR STORMS 23 TO 02Z. HEAVY RAIN...HAIL UP TO ONE INCH AND WINDS TO 40 KNOTS WILL BE POSSIBLE WITH THE STORMS. WINDS OUTSIDE OF THUNDERSTORMS WILL BE ON THE LIGHT SIDE. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. MEIER/KRIEDERMAN
Hazardous weather outlook, Aug 16, 10:36 AM MDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1036 AM MDT MON AUG 16 2010 COZ030>051-171200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1036 AM MDT MON AUG 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP TODAY AND BECOME MORE NUMEROUS OVER THE PLAINS OF NORTHEAST COLORADO THIS EVENING AS AN UPPER LEVEL TROUGH MOVES ACROSS THE AREA. A FEW OF THE STORMS MAY BECOME SEVERE OVER NORTHEAST COLORADO WITH LARGE HAIL AND STRONG WINDS. IN ADDITION SOME HEAVY RAINFALL WILL ALSO OCCUR OVER THE PLAINS WITH A FEW INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY AND WEDNESDAY WILL HAVE VERY LITTLE CONVECTIVE ACTIVITY COMPARED TO MONDAY AS AN UPPER RIDGE BUILDS OVERHEAD. ANOTHER SHORTWAVE WEDNESDAY NIGHT THROUGH THURSDAY WILL INCREASE SHOWER AND THUNDERSTORM COVERAGE...HOWEVER NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. MEIER/KRIEDERMAN
In the hours before
Local storm report, Aug 16, 2:18 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
218 PM MDT MON AUG 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TORNADO 3 SW AGATE 39.44N 103.99W
08/16/2010 ELBERT CO TRAINED SPOTTER
0157 PM TORNADO N DEER TRAIL 39.62N 104.04W
08/16/2010 ARAPAHOE CO TRAINED SPOTTER
&&
JKLocal storm report, Aug 16, 2:24 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT MON AUG 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TORNADO 3 SW AGATE 39.44N 103.99W
08/16/2010 ELBERT CO TRAINED SPOTTER
0210 PM HAIL 6 WNW AGATE 39.50N 104.05W
08/16/2010 M0.88 INCH ELBERT CO TRAINED SPOTTER
0157 PM TORNADO N DEER TRAIL 39.62N 104.04W
08/16/2010 ARAPAHOE CO TRAINED SPOTTER
&&
JKLocal storm report, Aug 16, 3:00 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
300 PM MDT MON AUG 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TORNADO 3 SW AGATE 39.44N 103.99W
08/16/2010 ELBERT CO TRAINED SPOTTER
0210 PM HAIL 6 WNW AGATE 39.50N 104.05W
08/16/2010 M0.88 INCH ELBERT CO TRAINED SPOTTER
0157 PM TORNADO 2 NE DEER TRAIL 39.64N 104.02W
08/16/2010 ARAPAHOE CO TRAINED SPOTTER
&&
JKSpecial weather statement, Aug 16, 3:12 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 312 PM MDT MON AUG 16 2010 COZ046-162200- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO- 312 PM MDT MON AUG 16 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN COUNTY NORTHEASTERN ELBERT COUNTY AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 40 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF CEDAR POINT...OR 12 MILES NORTH OF LIMON...MOVING EAST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO CEDAR POINT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM HAS A RECENT HISTORY OF PRODUCING WEAK SHORT-LIVED FUNNELS. THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF SAFETY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 3956 10348 3925 10353 3930 10384 3956 10376 TIME...MOT...LOC 2110Z 281DEG 15KT 3943 10374 BAKER
Special weather statement, Aug 16, 3:25 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 325 PM MDT MON AUG 16 2010 COZ044-049-162215- WASHINGTON COUNTY CO-MORGAN COUNTY CO- 325 PM MDT MON AUG 16 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHINGTON COUNTY EAST CENTRAL MORGAN COUNTY AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING MARBLE TO PENNY SIZE HAIL...WIND GUSTS TO AROUND 45 MPH AND BRIEF HEAVY RAINFALL. THIS STORM WAS LOCATED 7 MILES NORTH OF GARY...OR 13 MILES SOUTHEAST OF FORT MORGAN...MOVING EAST AT 10 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO MIDWAY AND GARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 4031 10328 4001 10331 4009 10368 4024 10369 TIME...MOT...LOC 2124Z 271DEG 10KT 4017 10358 BAKER
Local storm report, Aug 16, 3:56 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
356 PM MDT MON AUG 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TORNADO 1 NNW GARY 40.09N 103.59W
08/16/2010 MORGAN CO TRAINED SPOTTER
0216 PM TORNADO 3 SW AGATE 39.44N 103.99W
08/16/2010 ELBERT CO TRAINED SPOTTER
0210 PM HAIL 6 WNW AGATE 39.50N 104.05W
08/16/2010 M0.88 INCH ELBERT CO TRAINED SPOTTER
0157 PM TORNADO 2 NE DEER TRAIL 39.64N 104.02W
08/16/2010 ARAPAHOE CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 8:05 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Weld | 40 min |
| Aug 15, 11:25 PM MDT | Special Weather Statement | BOU | Park | 50 min |
| Aug 15, 11:51 PM MDT | Areal Flood Advisory | BOU | Douglas, Jefferson | 84 min |
| Aug 16, 1:55 PM MDT | Special Weather Statement | BOU | Larimer | 35 min |
| Aug 16, 1:55 PM MDT | Tornado Warning | BOU | Arapahoe | 41 min |
| Aug 16, 2:04 PM MDT | Tornado Warning | BOU | Elbert | 41 min |
| Aug 16, 2:12 PM MDT | Special Weather Statement | BOU | Elbert | 63 min |
| Aug 16, 3:12 PM MDT | Special Weather Statement | BOU | Elbert | 48 min |
| Aug 16, 3:25 PM MDT | Special Weather Statement | BOU | Morgan | 50 min |
| Aug 16, 3:35 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 12 min |
| Aug 16, 4:25 PM MDT | Tornado Warning | BOU | Logan, Morgan, Weld | 29 min |
| Aug 16, 4:58 PM MDT | Special Weather Statement | BOU | Logan | 62 min |
| Aug 16, 5:39 PM MDT | Areal Flood Advisory | BOU | Logan | 81 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.